# SDR UIEA2018061501163

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,227 hours, 17,798 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO OVER HEAT LIGHT REMAINS ON WILL NOT RESET. TRANSFERRED TO MDDR 95208 IAW MEL 21-40-01-01 CAT C PLACARD INSTALLED.
